RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2014, Volume 7, Issue 3, Pages 121–127 (Mi vyuru152)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Notes

The existence of a unique solution to a mixed control problem for Sobolev-type equations

A. V. Keller, A. A. Ebel

South Ural State University, Chelyabinsk, Russian Federation

Abstract: This article studies a mixed control problem for Sobolev-type equations in the case of a relatively radial operator. We use the Showalter–Sidorov initial condition. The difference in the statement of our problem from those studied previously by other researchers amounts to the form of the quality functional, which, in the authors' opinion, is more adequate to model applications in economics and technology. We prove an existence and uniqueness theorem for the solution to this problem.

Keywords: mixed control problem; optimal control; Sobolev-type system; Showalter–Sidorov condition.

DOI: https://doi.org/10.14529/mmp140313

Full text: PDF file (415 kB)
References: PDF file   HTML file

MSC: 35K70, 60H30
Received: 02.06.2014
Language:

Citation: A. V. Keller, A. A. Ebel, “The existence of a unique solution to a mixed control problem for Sobolev-type equations”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:3 (2014), 121–127

Citation in format AMSBIB
\Bibitem{KelEbe14}
\by A.~V.~Keller, A.~A.~Ebel
\paper The existence of a unique solution to a mixed control problem for Sobolev-type equations
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2014
\vol 7
\issue 3
\pages 121--127
\mathnet{http://mi.mathnet.ru/vyuru152}
\crossref{https://doi.org/10.14529/mmp140313}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru152
  • http://mi.mathnet.ru/eng/vyuru/v7/i3/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Keller, A. A. Ebel, “Chislennyi metod resheniya zadach smeshannogo upravleniya dlya sistem leontevskogo tipa”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015), 37–45  mathnet  crossref  elib
  • Number of views:
    This page:77
    Full text:37
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019